# SDR SWIA202052722

- Difficulty date: August 11, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR OUTER TRAILING EDGE CHAFED, MARKED.  C-CHECK RO 9/21/2020.  PERFORMED TRIM OUT OF CHAFE DAMAGE ON LT MLG DOOR INNER SKIN AND EDGE MEMBER, REF REO.  COMPLIED WITH MHIRJ REO.  SEE CONTINUATION FOR DETAILS.
